Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 840621, 14 pages
Research Article

An Approximation of Ultra-Parabolic Equations

1Department of Mathematics, Fatih University, Istanbul, Turkey
2Department of Mathematics, ITTU, Ashgabat, Turkmenistan, Turkey

Received 7 February 2012; Accepted 3 April 2012

Academic Editor: Hasan Ali Yurtsever

Copyright © 2012 Allaberen Ashyralyev and Serhat Yılmaz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Allaberen Ashyralyev, and Serhat Yilmaz, “Modified Crank–Nicholson difference schemes for ultra-parabolic equations,” Computers & Mathematics with Applications, vol. 64, no. 8, pp. 2756–2764, 2012. View at Publisher · View at Google Scholar
  • Abdullah Said Erdogan, and Ali Ugur Sazaklioglu, “A note on the numerical solution of an identification problem for observing two-phase flow in capillaries,” Mathematical Methods in the Applied Sciences, 2013. View at Publisher · View at Google Scholar
  • Vo Anh Khoa, Tuan Nguyen Huy, Le Trong Lan, and Nguyen Thi Yen Ngoc, “A finite difference scheme for nonlinear ultra-parabolic equations,” Applied Mathematics Letters, vol. 46, pp. 70–76, 2015. View at Publisher · View at Google Scholar
  • Nguyen Huy Tuan, Vo Anh Khoa, Le Trong Lan, and Tran The Hung, “On the regularization of solution of an inverse ultraparabolic equation associated with perturbed final data,” Journal Of Inequalities And Applications, 2015. View at Publisher · View at Google Scholar
  • Gia Avalishvili, and Mariam Avalishvili, “Nonclassical Problem for Ultraparabolic Equation in Abstract Spaces,” Journal of Function Spaces, vol. 2016, pp. 1–15, 2016. View at Publisher · View at Google Scholar